# SDR DALA2017042103336

- Difficulty date: April 20, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 43,987 hours, 29,246 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1395-1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CORROSION ON LONGERON 27R, RIGHT HAND SIDE FROM Y= 1395 TO Y=1340.  FOUND TO BEE OUT OF LIMITS. LONGERON WAS REPLACED STA Y=1307 TO Y+ 1395.  (LP# 2984003)
